Article citationsMore>>

V. S. Erturk, S. Momani and Z. Odibat, “Application of Generalized Differential Transform Method to Multi-Order Fractional Differential Equations,” Communications in Nonlinear Science and Numerical Simulation, Vol. 13, No. 8, 2008, pp. 1642-1654. doi:10.1016/j.cnsns.2007.02.006

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.